University of Lausanne BiBIL
  Institut romand des sciences bibliques
  Biblical Bibliography of Lausanne - BiBIL
Administration Contact Impressum  
Search
Notice details
Bibil Identifier bibil:74016
Publication Type Journal article
Title (English, Long) Rhyme in Maqāmāt. Or Too Many Exceptions do not Prove a Rule
Author van Gelder, Geert Jan
Journal Journal of Semitic Studies (Volume: 44, Issue: 1)
Year (Publication) 1999
Year (Copyright) 1999
Year (Original (1st Edition)) 1999
Year (Reference) 1999
Language English
Pages 75-82 Pages
Genre Original
Last modification 2009-08-20